MAUDE Adverse Event Report: OSCOR INC SAFESHEATH® II; INTRODUCER, CATHETER

OSCOR INC SAFESHEATH® II; INTRODUCER, CATHETER
Model Number SS6
Medical Device Problem Code Material Too Rigid or Stiff (1544)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/11/2024
Type of Reportable Event Malfunction
Event or Problem Description
Patient in ep lab for pacemaker replacement.6f safesheath used for lead insertion.When md split safesheath, the inner ring of the sheath did not split in half and remained intact.Md able to manually split ring and remove.This has happened in the lab in the past with the same size sheath.Lot# dp20264.Device was discarded.
 
Additional Manufacturer Narrative
No product was provided for analysis.There was no adverse event with the patient reported.The device history records were reviewed to confirm that the device passed all applicable in-process and final inspections.No product was returned to oscor inc.For evaluation; however, a complaint notification was provided.Without the return of the actual device in question for evaluation, oscor inc.Is unable to determine the exact cause for this incident.At this time, it is not possible to assign a definitive root cause for the event as reported.The complaint is non-verifiable as the product was not returned for evaluation.We reviewed the associated risk documentation relative to this product and confirmed that this incident is listed and that it is trending within the established occurrence threshold.No corrections or corrective actions will be taken.Device was not returned for analysis and review of the manufacturing documents did not reveal any discrepancies that would have contributed to this event.This complaint is non-verifiable.Capa was previously opened to investigate the peeling issue.Corrective actions were implemented, and the capa was effectively closed in august 2024 and the affected lot number was manufactured prior to the implementation of those corrective actions.Oscor inc.Is submitting the above report to comply with 21 cfr part 803, the medical device reporting regulation.The report is based upon information obtained by oscor inc.Which the company may not have been able to investigate or verify prior to the date the report was required by fda.This report does not constitute an admission that the device, oscor inc., or its employees, caused or contributed to the event described in this report.Nor does this report reflect a conclusion by fda, oscor inc., or its employees, that the report constitutes an admission that the device, oscor inc., or its employees caused or contributed to the event described in this report.

Brand Name
SAFESHEATH® II
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
OSCOR INC
4875 palm harbor blvd.
palm habror FL 34683
Manufacturer (Section G)
OSCOR INC
4875 palm harbor blvd.
palm habror FL 34683
Manufacturer Contact
ronnie greco
4875 palm harbor blvd.
palm habror, FL 34683
7279372511
MDR Report Key22575174
Report Number1035166-2025-00046
Device Sequence Number9784656
Product Code DYB
UDI-Device Identifier30891492002211
UDI-Public30891492002211
Combination Product (Y/N)N
Initial Reporter StateAK
Initial Reporter CountryUS
PMA/510(K) Number
K122084
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSS6
Device Catalogue NumberSS6
Device Lot NumberDP-20264
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/08/2024
Initial Report FDA Received Date07/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/18/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown